Continuous and Uniform Continuous Mappings on a Standard Fuzzy Metric Spaces
Engineering and Technology Journal,
2014, Volume 32, Issue 6, Pages 1111-1119
AbstractIn this paper we introduced the definition of standard fuzzy metric spaces then we discussed several properties of this space after some illustrative examples are given. Then we defined a continuous mapping from standard fuzzy metric space (X,M_X,*) into a standard fuzzy metric space (Y,M_Y,*) after that we proved some basic theorems of a continuous mappings. Finally we defined uniformly continuous mapping from a standard fuzzy metric space (X,M_X,*) into a standard fuzzy metric space (Y,M_Y,*) then we proved several properties of uniformly continuous mapping.
- Article View: 69
- PDF Download: 25